Aa
A
A
Close
Avatar universal
Do You Use Splenda and Are You Experiencing Hair Loss?
If you have unexplained hair loss and you are also a user of Splenda, you may want to consider the possibility that the two things are related.  Splenda caused my facial hair and some hair on my arms to fall out.  I've explained it in detail in my blog:  http://****.blogspot.com/.  But by all means, talk to your doctor.
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
It looks like my blog's address was edited out by the site.  If you do a google search on "Splenda facial hair loss" you'll find my blog on the first page of results.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hair Loss (Alopecia) Community Resources